# SDR HEEA064756

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3534T
- Make and model: Bolkms BO105S
- Aircraft serial: S112
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Ring
- Part number: 1052180112
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM RING ON FUSELAGE HAS A CRACK COMING FROM A RIVET HOLE.  REPLACED WITH SERVICEABLE TAILBOOM RING.
